# SDR UPS202886

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION ON NUTPLATES AT BOTTOM OF FLANGE OF FLOORBEAM AT STATION 680 FROM LBL 64 TO RBL 64 AND WL 208.1.  MAINTENANCE REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 51-10-8.
